# SDR UIEA201902263321

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,680 hours, 10,929 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER RT FUEL PUMP EICAS MESSAGE PRIOR TO TAKEOFF.  PERFORMED FIM TASK 28-22 FT 805,  COULD NO DUPLICATE FAULT.   PERFORMED AN OPS CHECK OF THE ENGINE FUEL FEED SYSTEM IAW AMM 28-22-00.   OPS CHECKED NORMAL, NO FAULTS FOUND.
